I have my nose injected with Botox 8 years now the tip of my nose is red like Rodulf the Red nose reindeer. Any suggestion?
Doctor Answers 5
Red noses gotta go.
Nasal tip redness
Botox effects typically wear off in 3-4 months so it is unlikely to be the cause of your redness.
However, the most common cause of chronic recurrent nasal tip redness in adults is associated with a common dermatologic condition called rosacea.
A variety of prescription and non prescription products for facial redness and rosacea can be applied to the skin but their success is often limited.
Although not a cure for redness, any laser or light that impacts blood vessels, such as a series of pulse dye laser treatments or a series of intense pulsed light treatments (IPL), can be successful at diminishing the redness significantly.
Hope that helps!
You might also like...
Rosacea -- ProYellow Laser, Pulsed Dye/Vbeam, Excel V ; combine with clear + brilliant and microneedling
I have my nose injected with Botox 8 years now the tip of my nose is red like Rudolph the Red nose reindeer. Any suggestion?
Botox would not cause your nose to turn red, and certainly 8 years later would have nothing to do with any condition that would develop. What you are likely experiencing is Rosacea or possibly some vascular condition (like a prominent blood vessel there). Without evaluating and photos it is difficult to say exactly what. However, the treatment would most likely involve using a light based therapy like a laser (there are several lasers that can help with rosacea and vascular conditions). I would recommend you follow up with a facial plastic surgeon or dermatologist to learn more about your options.
I hope this helps and good luck.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.